Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Injury to bridge of nose, cracking sound, headache, eye redness, swelling. Related symptoms?

About 5 days ago my son banged his head into the bridge of my nose , very hard. There was a definate cracking sound! My nose did not bleed . There was some swelling and lots of pain. I have had a constant headache ever since. Last night, my left eye was blurry, almost blacked out completely for awhile. When I woke this morning, my eye is very red and feels hot and almost swollen. It does not really hurt, just feels weird. Are the two related?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General Surgeon 's  Response
It is better that you should get a check up with e n t surgeon
and get tests done like x-ray of nasal bones .
the eyes may be red and swollen because of some bleeding that might take place after the trauma .
Get a check up from ophthalmic surgeon regarding blurring of vision .
Hope you be all right soon
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor